# SDR DALA2025080105783

- Difficulty date: July 23, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 143,664 hours, 21,089 cycles
- System (JASC): 3160 · Central Display
- Part: Iru
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION TO MSP DUE TO F/O ADI DISPLAY ISSUES. R & R IRU. OPS NORMAL.
